# SDR FDEA201201130168

- Difficulty date: January 13, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 19,294 hours, 10,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A53278288202203
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOOR CLEVIS ADAPTER BETWEEN SEAT TRACK 2R AND 3R GOUGED AT FR62.  CLEVIS ADAPTER LOCATED AT FR62 BETWEEN SEAT TRACK 2R AND 3R HAS SCALLOPS TORN OUT   AND IS OUT OF LIMITS IAW SRM 53-10-15, FIG 107.  R & R CLEVIS ADAPTER IAW SRM 51-72-10.
